# SDR 97ZZZX2101

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N106EB
- Make and model: Bbavia 8GCBC
- Aircraft serial: 38497
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Condition: Leaking
- Location: Fuel Tank
- Part time: 36 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ALL FOUR FUEL TANK QUICK DRAINS WERE FOUND LEAKING.  INVESTIGATION REVEALED ALL OF THE DRAIN SEALS HAD BECOME CLOGGED WITH ALUMINUM SHAVINGS BELIEVED TO BE FROM THE TANK MANUFACTURING PROCESS.  ALSO NOTED THE ALUMINUM DEBRIS HAD BEGUN TO BUILD UP IN THE MAIN FUEL STRAINER.  SUBMITTER RECOMMENDS DRAIN AND FLUSH OF FUEL SYSTEM AND REVIEW OF MANUFACTURING PROCESS QUALITY CONTROL.
